Alert archive / Nebraska / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS North Platte, NE

June 8, 2020Custer County, Lincoln County, Logan County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 8, 2020, 8:23 PM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2020, 8:23 PM CDT (01:23 UTC)
Expired
Jun 9, 2020, 5:15 AM CDT
In force
9 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Custer County, NE, Lincoln County, NE, Logan County, NE

The radar

The North Platte radar (KLNX), 62 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:25 PM CDTFLASH FLOODArnold, NE1 FOOT OF WATER OVER HIGHWAY 47 IN ARNOLD.
Jun 8, 8:52 PM CDTHEAVY RAIN 3.37 E Stapleton, NEREPORT VIA FIRE CHIEF OF 3.3 INCHES OF RAINFALL, STORM TOTAL.
Jun 8, 9:45 PM CDTFLASH FLOODStapleton, NEFLASH FLOODING OVER MANY COUNTY ROADS ACROSS SOUTHERN LOGAN COUNTY. WATER UP TO THE EDGE OF HIGHWAY 83 SOUTH OF STAPLETON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.8
Supercell composite
20.3

Open this sounding in Storm Lab

The text

As transmitted.

920 
WGUS53 KLBF 090123
FFWLBF
NEC041-111-113-090415-
/O.NEW.KLBF.FF.W.0001.200609T0123Z-200609T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
823 PM CDT Mon Jun 8 2020

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Northeastern Lincoln County in southwestern Nebraska...
  Southeastern Logan County in west central Nebraska...
  West central Custer County in central Nebraska...

* Until 1115 PM CDT.

* At 822 PM CDT, trained weather spotters reported flooding over the 
  roadway 4 miles south of Arnold. Flooding also reported in Arnold.
  Up to two inches of rain have already fallen. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Trained weather spotters.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Stapleton, Arnold, Gandy, Logan, Tarboz Lake and Hoagland. 

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4160 10004 4128 10019 4124 10057 4149 10061

FLASH FLOOD...OBSERVED

$$

Roberg
4 follow-up statements
153 
WGUS73 KLBF 090241
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
941 PM CDT Mon Jun 8 2020

NEC041-111-113-090415-
/O.CON.KLBF.FF.W.0001.000000T0000Z-200609T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-Logan NE-Custer NE-
941 PM CDT Mon Jun 8 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN LINCOLN...SOUTHEASTERN LOGAN AND WEST CENTRAL CUSTER
COUNTIES...

At 940 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to four inches of rain have already 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Stapleton, Arnold, Gandy, Logan, Tarboz Lake and Hoagland. 

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4160 10004 4128 10019 4124 10057 4149 10061

FLASH FLOOD...RADAR INDICATED

$$

Roberg
384 
WGUS73 KLBF 090312
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
1012 PM CDT Mon Jun 8 2020

NEC041-111-113-090415-
/O.CON.KLBF.FF.W.0001.000000T0000Z-200609T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-Logan NE-Custer NE-
1012 PM CDT Mon Jun 8 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN LINCOLN...SOUTHEASTERN LOGAN AND WEST CENTRAL CUSTER
COUNTIES...

At 1009 PM CDT, the Stapleton Fire Chief reported flash flooding of 
many county roads across southern Logan County. Water was also up to 
the edge of Highway 83 south of Stapleton. Up to 4 inches of rain 
has already occurred. 

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Fire Department.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Stapleton, Arnold, Gandy, Logan, Tarboz Lake and Hoagland. 

Additional rainfall amounts up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4160 10004 4128 10019 4124 10057 4149 10061

FLASH FLOOD...OBSERVED

$$

Roberg
675 
WGUS53 KLBF 090413
FFWLBF
NEC041-111-113-091015-
/O.EXT.KLBF.FF.W.0001.000000T0000Z-200609T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1113 PM CDT Mon Jun 8 2020

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Northeastern Lincoln County in southwestern Nebraska...
  Southeastern Logan County in west central Nebraska...
  West central Custer County in central Nebraska...

* Until 515 AM CDT Tuesday.

* At 1108 PM CDT, Stapleton Fire Department reported flash flooding 
  continued across portions of southern Logan County. Up to 4 inches 
  of rain has fallen earlier this evening. 

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Fire Department.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Stapleton, Arnold, Gandy, Logan, Tarboz Lake and Hoagland. 

Additional rainfall amounts of 1 to 2 inches is expected to 
redevelop over the area after 2 am CDT in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4160 10004 4128 10019 4124 10057 4149 10061

FLASH FLOOD...OBSERVED

$$

Roberg
636 
WGUS73 KLBF 090619
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
119 AM CDT Tue Jun 9 2020

NEC041-111-113-091015-
/O.CON.KLBF.FF.W.0001.000000T0000Z-200609T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-Logan NE-Custer NE-
119 AM CDT Tue Jun 9 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT TUESDAY
FOR NORTHEASTERN LINCOLN...SOUTHEASTERN LOGAN AND WEST CENTRAL CUSTER
COUNTIES...

At 115 AM CDT, Doppler radar indicated heavy rain had ended across 
the warned area. Up to 4 inches of rain fell over the area Monday 
evening. Flash flooding remains posible across the warned area.

HAZARD...Flash flooding caused by recent heavy rain.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Stapleton, Arnold, Gandy, Logan, Tarboz Lake and Hoagland. 

Additional rainfall amounts up to 1 inch are possible in the warned 
area as additional thunderstorms move into the warned area after 3 
am CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4160 10004 4128 10019 4124 10057 4149 10061

FLASH FLOOD...RADAR INDICATED

$$

Roberg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 7:18 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 8, 7:18 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
718 PM CDT Mon Jun 8 2020

.SHORT TERM...(This evening through Tuesday night)
Issued at 230 PM CDT Mon Jun 8 2020

The HRRR and NAMdng model wind gust products both show high wind
criteria Tuesday. The NAM indicates winds of 65kts at h800mb, the
top of the mix layer as indicated in Bufkit. These strong winds are
emanating from strong Pacific high pressure building through the
Rockies in the wake of 995mb low pressure across KS. The wind
forecast uses the guidance blend and a High Wind Warning is in place
across swrn Nebraska beginning early Tuesday morning and ending
Tuesday evening.

The POP and temperature forecast uses the short term model blend.
High temperatures Tuesday came in with upper 50s to lower 60s. These
are near record low highs and North Platte could tie or break the
previous record of 58 set in 1895.

There is little change in the POP forecast tonight through Tuesday
except that the storm system is slower and producing a prolonged
period of warp-around rain Tuesday associated with an inverted
h700mb trof across Nebraska, deformation and mid level
frontogenesis. Postfrontal elevated thunderstorms are in the
forecast along the h700mb warm air advection zone.

Severe storm development late this afternoon and this evening
revolves around storms firing on a sfc front draped across ncntl
Nebraska this afternoon. MLCAPE of 2000-3000J/KG and 45-50kt winds
at h500mb will fuel the expected development of supercells. The RAP
model indicates moderate CAPE and shear with no cap by 22z. The RAP
also indicates a zone of very strong sfc warm air advection
developing across wrn KS this afternoon, aimed at ncntl Nebraska.
This warm air advection should continue throughout the evening hours
as a triple point forms near Goodland KS.

.LONG TERM...(Wednesday through Monday)
Issued at 230 PM CDT Mon Jun 8 2020

Dry weather is in place Wednesday through Monday with just an
isolated thunderstorm chance Saturday night through Monday. The
anomalous storm system affecting Nebraska tonight and Tuesday will
phase with Tropical Depression Cristobal and be located across the
Great Lakes Wednesday. Pacific high pressure will build through
Nebraska Wednesday and Thursday. The Great Lakes storm will deepen
to around 983 mb and pull a batch of Canadian high pressure south
through the Midwest Friday and beyond. This will present little
opportunity for return moisture across Nebraska until Saturday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 716 PM CDT Mon Jun 8 2020

Thunderstorms ongoing this evening from near KLBF northeast to
near and east of KANW. Some of these storms will be severe and
contain large hail, damaging winds, with an isolated tornado
possible. An advancing cold front will also bring northerly winds
up to 45 kts after 09Z and continuing through the day Tuesday.
Heavy rainfall is also occurring this evening, which will cause
reductions in visibility at times.

&&

.HYDROLOGY...
Issued at 230 PM CDT Mon Jun 8 2020

The short term model blend, the NAM, HRRR and RAP models continue
to advertise very heavy rainfall this evening associated with the
formation of a closed h700mb low across KS and a slow moving cold
front across Nebraska. Rain and elevated thunderstorms will
continue Tuesday as this upper low moves slowly east through KS.
The rain should end late Tuesday evening. These models all suggest
a heavy rain center will occur somewhere across ncntl Nebraska
tonight with 4 or more inches by Tuesday morning.

The Flood Watch for Custer county has been expanded north to include
most of north central Nebraska east of highway 83. WPC has been
suggesting high precipitable water, rainfall efficiency, training,
back-building and continued moisture flux for a few forecast cycles
across this area.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 4 AM CDT /3 AM MDT/ to 9 PM CDT /8 PM
MDT/ Tuesday for NEZ056>059-069>071.

Flood Watch through Tuesday morning for NEZ006>010-026>028-038.

&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Roberg
HYDROLOGY...CDC
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
336 PM CDT Mon Jun 8 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
336 PM CDT Mon Jun 8 2020 /236 PM MDT Mon Jun 8 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Scattered severe thunderstorms are expected to develop across
portions of southwest and north central Nebraska this evening.
Storms are expected to produce large hail, damaging winds, and
heavy rainfall. An isolated tornado or two is also possible.

Repeating thunderstorms this evening could produce 1 to 2 inches
of rainfall over the same location which will lead to flooding.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Heavy rainfall and strong winds will continue Tuesday with
localized flooding possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jun 8, 7:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     FUNNEL CLOUD     16 SE STAPLETON         41.32N 100.29W
06/08/2020                   LINCOLN            NE   FIRE DEPT/RESCUE

            TIME AND LOCATION IS APPROXIMATED.

&&

JGOMEZ
Local storm report, Jun 8, 7:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     FUNNEL CLOUD     7 W MERNA               41.48N 99.90W
06/08/2020                   CUSTER             NE   TRAINED SPOTTER

&&

JGOMEZ
Local storm report, Jun 8, 7:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     NNE BREWSTER            41.94N 99.86W
06/08/2020  E60 MPH          BLAINE             NE   TRAINED SPOTTER

&&

SMELTZER
Local storm report, Jun 8, 8:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TORNADO          3 S ARNOLD              41.38N 100.19W
06/08/2020                   CUSTER             NE   STORM CHASER

            WEAK TORNADO.

&&

CBROWN
Local storm report, Jun 8, 8:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             10 NNW MAXWELL          41.20N 100.63W
06/08/2020  E2.50 INCH       LINCOLN            NE   PUBLIC

            MOSTLY QUARTER SIZED HAIL, BUT REACHED TENNIS BALL SIZE.

&&

SMELTZER
Local storm report, Jun 8, 8:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TORNADO          8 W MERNA               41.48N 99.92W
06/08/2020                   CUSTER             NE   TRAINED SPOTTER

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSevere Thunderstorm WarningLBFBrown52 min
Jun 8, 7:28 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas20 min
Jun 8, 7:33 PM CDTSpecial Weather StatementLBFKeya Paha42 min
Jun 8, 7:42 PM CDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock48 min
Jun 8, 7:42 PM CDTTornado WarningLBFCuster, Lincoln48 min
Jun 8, 7:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock44 min
Jun 8, 8:00 PM CDTSevere Thunderstorm WarningLBFLincoln45 min
Jun 8, 8:01 PM CDTSevere Thunderstorm WarningLBFHolt, Rock44 min
Jun 8, 8:04 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock26 min
Jun 8, 8:14 PM CDTTornado WarningLBFHolt, Rock31 min
Jun 8, 8:21 PM CDTTornado Warning Tornado observedLBFCuster39 min
Jun 8, 8:29 PM CDTAreal Flood AdvisoryLBFBlaine, Custer10 hr
Jun 8, 8:33 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 8:34 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan41 min
Jun 8, 8:37 PM CDTSpecial Weather StatementLBFBoyd23 min
Jun 8, 8:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt46 min
Jun 8, 8:47 PM CDTSevere Thunderstorm WarningLBFHolt, Rock43 min
Jun 8, 8:49 PM CDTSpecial Weather StatementLBFCherry41 min
Jun 8, 8:58 PM CDTAreal Flood AdvisoryLBFLogan3 hr
Jun 8, 9:02 PM CDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Jun 8, 9:14 PM CDTSpecial Weather StatementLBFGarden46 min
Jun 8, 9:18 PM CDTSevere Thunderstorm WarningLBFBoyd27 min
Jun 8, 9:21 PM CDTSpecial Weather StatementLBFLincoln, Logan39 min
Jun 8, 9:23 PM CDTSevere Thunderstorm WarningLBFHolt, Rock37 min
Jun 8, 9:30 PM CDTSpecial Weather StatementLBFLoup45 min
Jun 8, 9:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup45 min
Jun 8, 9:52 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Jun 8, 9:57 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt48 min
Jun 8, 10:01 PM CDTSpecial Weather StatementLBFLogan44 min
Jun 8, 10:04 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 8, 10:18 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 10:20 PM CDTAreal Flood AdvisoryLBFBoyd, Holt6 hr
Jun 8, 10:20 PM CDTSevere Thunderstorm WarningLBFHolt40 min
Jun 8, 10:26 PM CDTSpecial Weather StatementLBFLoup49 min
Jun 8, 10:38 PM CDTSevere Thunderstorm WarningLBFBoyd23 min
Jun 8, 10:43 PM CDTSpecial Weather StatementLBFBlaine, Logan, Thomas47 min
Jun 8, 10:43 PM CDTSevere Thunderstorm WarningLBFGarden47 min
Jun 8, 10:55 PM CDTSpecial Weather StatementLBFRock50 min
Jun 8, 11:05 PM CDTSevere Thunderstorm WarningLBFHolt, Rock40 min
Jun 8, 11:14 PM CDTSpecial Weather StatementLBFRock46 min
Jun 8, 11:25 PM CDTSpecial Weather StatementLBFGrant50 min
Jun 8, 11:43 PM CDTAreal Flood AdvisoryLBFLogan7 hr
Jun 8, 11:43 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt47 min
Jun 8, 11:48 PM CDTAreal Flood AdvisoryLBFBrown, Rock7 hr
Jun 9, 12:03 AM CDTSpecial Weather StatementLBFKeith42 min
Jun 9, 12:08 AM CDTSpecial Weather StatementLBFBrown37 min
Jun 9, 12:19 AM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith41 min
Jun 9, 12:56 AM CDTSpecial Weather StatementLBFArthur, Keith49 min
Jun 9, 1:11 AM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson34 min
Jun 9, 2:24 AM CDTSpecial Weather StatementLBFDeuel51 min
Jun 9, 9:22 AM CDTRiver Flood WarningLBFHolt34 hr
Jun 9, 10:11 AM CDTSpecial Weather StatementLBFBoyd49 min
Jun 9, 1:21 PM CDTSpecial Weather StatementLBFHolt39 min
Jun 9, 1:58 PM CDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Wheeler47 min
Jun 9, 2:38 PM CDTAreal Flood AdvisoryLBFHolt15 hr
Jun 9, 3:00 PM CDTAreal Flood AdvisoryLBFBoyd44 min
Jun 9, 3:34 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 9, 5:27 PM CDTAreal Flood AdvisoryLBFBoyd20 hr

Nearby

Flash Flood Warnings in Nebraska, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.